Conference item icon

Conference item

OPTIMAL SOLVERS FOR PDE-CONSTRAINED OPTIMIZATION

Abstract:

Optimization problems with constraints which require the solution of a partial differential equation arise widely in many areas of the sciences and engineering, particularly in problems of design. The solution of such PDE-constrained optimization problems is usually a major computational task. Here we consider simple problems of this type: distributed control problems in which the 2- and 3-dimensional Poisson problem is the PDE. The large-dimensional linear systems which result from discretiz...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/080727154

Authors


Volume:
32
Issue:
1
Pages:
271-298
Host title:
SIAM JOURNAL ON SCIENTIFIC COMPUTING
Publication date:
2010-01-01
DOI:
EISSN:
1095-7197
ISSN:
1064-8275
Source identifiers:
187669
Keywords:
Pubs id:
pubs:187669
UUID:
uuid:cab0625d-be7a-4fcb-96e1-8d3a881e43c9
Local pid:
pubs:187669
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP